# SDR DHL2004363008

- Difficulty date: November 11, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Line
- Condition: Separated
- Location: Nr 1 Adc
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THERE WAS NO AIRSPEED INDICATED ON THE CAPTAIN'S AIRSPEED INDICATOR WHILE THE FIRST OFFICER'S CORRECTLY INDICATED 90KTS.  TAKEOFF WAS ABORTED (293,000LBS, 90KTS, 8DEGC, NO THRUST REVERSER USED.  FOUND PITOT LINE OFF OF NR 1 ADC.  PERFORMED LOW LEVEL LEAK CHECK IAW A-300 M/M 34-11-10.
